I felt better in the first week of taking HC. And yes the tanning will start to go away with proper cortisol replacement. What is happening is that the pituitary gland has been "yelling" at the adrenal gland for cortisol but for some reason the adrenal gland is unable to respond so the pit yells even louder and louder. The hormone that the pit uses to "yell" at the adrenal gland is very similar in chemical makeup to melatonin, the tanning agent in the skin. So when the pit is flooding your system with the signals for the adrenal gland to wake up and produce some cortisol it inadvertently gets the melatonin going too much and you get an "inappropriate tan". So when you replace the missing cortisol your pit stops yelling at the adrenals and therefore the side effect of the skin darkening also stops.
The blood pressure elevation is a good thing as well....that will help you feel better but also it means you have better blood volume which is super important for junior.
You will find that the more balanced your body gets i.e. with proper replacement of cortisol, you will find that your weepiness or over emotional reactions will temper as well. Some people here know that they are under replaced when they start to get weepy.
Hope this helps